# SDR SWIA201333548

- Difficulty date: May 23, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 24,710 hours, 20,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEXT TO GALLEY SERVICE DOOR IS BURNED OUT, RELAMPED.
